Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i3.10
pages 1-20

Algorithm for Solving a Continuous Problem of Optimal Partitioning with Neurolinguistic Identification of Functions in Target Functional

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Olga M. Prytomanova
Oles Honchar Dnepropetrovsk National University
Sergey V. Zhuravel
Oles Honchar Dnepropetrovsk National University


The algorithm for solving a continuous problem of optimal partitioning the sets from n-dimensional Euclidean space into subsets with a neurolinguistic identification of functions included into target functional with undefined explicit analytical form is proposed. The software that implements the proposed approach based on neuron-fuzzy technologies using Shor's r-algorithm is developed. The results of program implementation of the developed algorithm for model test problem are presented.

Articles with similar content:

Applying the Regularization Method to Estimation Problems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Vyacheslav F. Gubarev, Nikolay N. Aksenov
Synthesis of the Controller on the Basis of Imbedding Technology to Control the Growing Large-size Single Crystals
Journal of Automation and Information Sciences, Vol.45, 2013, issue 10
Igor I. Tawrovskiy, Victor S. Suzdal, Yuriy S. Kozmin , Alexander V. Sobolev
Construction of a Stability Domain of Linear Digital Systems in the Space of Parameters which Enter Nonlinearly the Coefficients of a Characteristic Equation
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Sergey L. Movchan
Mathematical Problems of Information Protection in Software
Telecommunications and Radio Engineering, Vol.68, 2009, issue 13
G. N. Chizhukhin, O. V. Kulagin, Yu. G. Bochkareva
Telecommunications and Radio Engineering, Vol.77, 2018, issue 5
V. I. Yesin